MAUDE Adverse Event Report: SILK ROAD MEIDCAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEIDCAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis (2100); Patient Problem/Medical Problem (2688)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Tcar performed.Once patient reached recovery room, right side weak.Patient returned to procedure room and stent was occluded.Cea was performed and stents were explanted.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEIDCAL
735 north pastoria avenue
sunnyvale CA 94085
MDR Report Key8423247
Report Number3007215228-2019-00012
Device Sequence Number19375723
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)200131(10)201383
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number201383
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR